# SDR SIMA20130309001

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 20,894 hours, 17,732 cycles
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 7021170951
- Part serial: 00050603
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3570 THE CREW REPORTED AN ELECTRICAL ODOR FROM THE COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  VERIFIED STRONG ELECTRICAL BURNT SMELL FROM THE FLIGHT GUIDANCE CONTROLLER.  REMOVED AND REPLACED THE FLIGHT GUIDANCE CONTROLLER IAW AMM II CH 22-11-01.  THE OPERATIONAL CHECK WAS GOOD IAW AMM II CH 22-11-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
